# SDR COMA0060809

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 14,973 hours, 14,571 cycles
- Engine: Ge CF343A1
- Engine time: 14,048 hours, 13,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE HIGH OIL TEMP, LOW OIL PRESSURE.  REPLACED LEFT ENGINE.
